# SDR SWIA2023041000322

- Difficulty date: March 22, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 41,623 hours, 39,861 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BEAM AT LBL9 UNDER FLOOR PANEL 251BLF HAS CORROSION AND MISSING NUT PLATE AT SAME LOCATION FLAGGED WITH RED STREAMER     (C-CHECK RO 4/5/2023)    REMOVED AND INSTALLED NEW SEAT TRACK BEAM LBL9 FS409+5 - FS409+118 REF REO NO. 601R-53-31-1266 REV -- DATED 2023-03-06 & DWG 601R31024 REV D.COMPLIED WITH TASK 51-900-1003-SKY
